Doctor insights on:
Lisinopril Tongue Blister
Yes: Angioedema of face, extremities, lips, tongue, glottis and/or larynx is seen in patients treated with ace inhibitors, including lisinopril. Lisinopril should be promptly discontinued and appropriate therapy given. Even when swelling of the tongue without respiratory distress occurs prolonged observation may be needed since treatment with antihistamines and corticosteroids may not resolve this. ...Read moreSee 1 more doctor answer
I have a bump on side of my mouth but it don't hurt and fills like a blister r something when I pass my tongue by it.?
Look for causes: Depends on the cause of the ulceration or blistering, might be chemical from meds.Or tobacco chewing or use. Mechanical from ill fitting dentures or bridges that has sharp edges causing the ulceration , or allergic from allergies to meds. Or foods, look for the. Cause.. ...Read moreSee 1 more doctor answer
Get evaluated : I. An't tell you what it is, it here are some things that you can try until you see your. Dentist.Ibuprophen for the pain. Avoid hot, spicy food. If you did something that caused the blister like biting your tongue you will heal. If you don't remember doing anything you need to see a dentist or oral surgeon as soon as you can. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Lisinopril painful tongue
- Lisinopril tongue swelling
- What are the blisters on my tongue?
- Ask a doctor a question free online
- Blisters on tongue remedy
- Home remedy for tongue blisters
- Blister in tongue is caused
- Blisters on the back of your tongue
- Talk to a dermatologist online